# SDR DALA2017052904322

- Difficulty date: May 27, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 74,789 hours, 56,491 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SEAT ROW 18DE INOPERATIVE. FOUND SEAT WIRE HARNESS DAMAGED.  REPLACED THE WIRE HARNESS IAW AMM 33-50,  OPS OK.
